| Model Number |
DDBB1D4 |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
01/22/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient received a possible inappropriate shock due to atrial fibrillation (af) with rapid ventricular response (rvr).Additionally, the right atrial (ra) lead exhibited possible undersensing on stored electrograms (egm).The implantable cardioverter defibrillator (icd) and lead remain in use.No further patient complications have been reported as a result of this event.